# SDR AU970399

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-140
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6205401
- Condition: Corroded
- Location: Wing Spar Struct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING REAR SPAR CORRODED IN ROOT AREA BENEATH STEEL ATTACHMENT BRACKET
